# SDR SIMA20250812002

- Difficulty date: August 12, 2025
- Submitted: August 13, 2025
- Operation: Air carrier
- Aircraft: N781EJ
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000148
- Aircraft time: 39,149 hours, 26,492 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: No Discrepancy
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR DIFFICULTY OPENING WHEN OPENED FROM THE OUTSIDE. CYCLED L1 DOOR MULTIPLE TIMES PER GHC. NO DEFECTS WHERE NOTED AT THIS TIME
